Flatness of Bernoulli jets

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Level sets of minimizers of a possibly singular or degenerate elliptic variational problem related with fluid jets are shown to possess a Harnack-type inequality. A few flatness and one-dimensional results thence follow.

Original languageEnglish
Pages (from-to)257-298
Number of pages42
JournalMathematische Zeitschrift
Volume254
Issue number2
DOIs
Publication statusPublished - 1 Oct 2006
Externally publishedYes

Fingerprint Dive into the research topics of 'Flatness of Bernoulli jets'. Together they form a unique fingerprint.

Cite this